I took the morning after pill 16th of December about 2 hours after the condom breaking and I got what I think was my period the 18th I know the pill can cause bleeding and that bleeding lasted for about 3-4 days and looked just like my regular period but now it's the 28th of January and I still haven't gotten my period could this have to do with taking the morning after pill? can it mess up my next period like this? I have symptoms like I'm going to get like sudden cramping and mood swings but I'm starting to worry
Plan B morning after pill irregular periods??
- 28 Jan 2016 by Mackenzie424
- 29 Jan 2016
- peri-ds, plan b, emergency contraception, period, bleeding, irregular period, condom, pill
Added 28 Jan 2016:
i should've gotten my period around January 18th if it was coming on time but when I first got my period when I was 13 it always came at the end of the month and then started changing to the first week then changed to around the 18th so maybe it's regulating itself out to coming to the end of the month again? or maybe I'll get it the first week of February? any comments?
Plan B can mess your cycle up for months, especially if you're using other hormones in regular birth control, for example. You can do a pregnancy test to put your mind at rest, but it may just take a while to get the massive dose of hormone out of your system & for your body to rebalance itself. It's nothing to worry about if you've ruled out pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Plan B One-Step - Is it common not to get periods after the withdrawal bleeding due to taking plan B
Posted 26 Jul 2013 • 2 answers
Posted 15 Apr 2016 • 2 answers
Posted 19 Jun 2016 • 1 answer
Posted 30 Jun 2016 • 1 answer
Posted 16 Nov 2016 • 1 answer